6 months ago my symptoms started out with lower back pain and extreme leg weakness. None of these treatment helped. Chiropracter, physical therapy, pain managment, pain medication, musle relaxants. Mri's didn't show anything that would be causing the back pain. Was told the leg weakness was not associated with the back pain. Finally got a discogram and it showed a torn annulus. Doc says that's where the back pain is coming from. I have been experiencing tingling, burning, and numbness in my legs and feet. For the past month my legs have began to cramp. My knees buckle quite often, I have erratic sleep pattern and sounds like my heart is beating in my head all the time. My neurologists exam showed I have hyperactive reflexes in my knees, no reflex response to scraping the bottoms of my feet, top of left foot does not feel sensation of cold, balance problems, and when he checks my reflexes in my knees, my entire upper body jerks to the left side.I am a diabetic, non insulin, I have been diagnosed with pernicious anemia since all my problems started. I am on B12 injections monthly. My neurologist said I could have nerve damage due to lack of B12. When I ask him "What is wrong with me" he says he don't know. He is sending me to a neuromuscular specialist for more testing. Any one have any idea what could be going on with me?
Well I am like u, someone looking for answers...not a dr. But I do have a few ?'s for u......was ur MRI of ur lombar,thoracic or cervical spine??.....if not ur cervical, I would suggest u get one and also of ur brain.It can rule out many conditions, that have same symptoms.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.